MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8523.207
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).Since it is high infusion line,it is possible to lead to hypotony and reportable.We where not able to reproduce the complaint.The vitrectome is working according the specifications.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
We received a complaint that reported out of this pack: cutter did not cut, high infusion line dropped off trocar.

Brand Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7656459
Report Number1222074-2018-00221
Device Sequence Number1550254
Product Code HQE
UDI-Device Identifier08717872021287
UDI-Public08717872021287
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8523.207
Device Lot Number2000382751
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1